# SDR COMA0460065

- Difficulty date: January 18, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 18,725 hours, 19,970 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5339 LEFT THRUST REVERSER UNLOCK CAUTION DURING T/O.  SECURED THRUST REVERSER AND DEFERRED MAINT PER MEL.
